# SDR 2001UALA01159

- Difficulty date: June 21, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 66,617 hours, 17,230 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR CORRODED BS 420 STR 34R.  *S/D*  FABRICATED AND INSTALLED STR REPAIR IN ACCORDANCE WITH SRM 53-00-03 AND 51-40-02 N-R.  MAJOR REPAIR.
